# SDR DALA2019062403761

- Difficulty date: June 24, 2019
- Submitted: June 24, 2019
- Operation: Air carrier
- Aircraft: N908DE
- Make and model: Doug MD-88
- Aircraft serial: 53417
- Aircraft time: 66,286 hours, 51,934 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH FWD OVERWING EMERGENCY LIGHTS INOPERATIVE.   REMOVED AND REPLACED THE BATTERIES AT POWER SUPPLY B5-103. PREFORMED OPS CHECK IAW AMM 33-53.  CHECKED OK.  OK FOR SERVICE.
